It is currently Fri Aug 18, 2017 4:06 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Mon May 25, 2009 5:46 pm 
Offline
Average Poster
Average Poster

Joined: Sun May 24, 2009 8:01 am
Posts: 8
[sup][font=Times New Roman] [/font]

Has anyone had a positive experience coming off suboxone with the use of other medicaitons for withdrawal? I have had Baclofen, Trazedone, Ibuprofen........but none of them seems to work in my withdrawing body. I think the Baclofen made my twitchy muscles worse, and the trazedone did not induce sleep. I am very tired and feeling lik crap. As a drug addict, of course I want to feel better. I don't expect a perfect pill solution for anything, but darn it feels like I am falling apart after 4 days of barely any sleep and not being able to keep much food down. Perhaps my answer is simply that there is no magic pill. Each day I hope to feel better, but the day comes and I feel as crappy as the day before. When will it end? My last dose of suboxone was 2 weeks ago. Withdrawal did not hit until 4-5 days after last dose. Now it is unrelenting. Anyone got any adivce?


Top
 Profile  
 
 Post subject:
PostPosted: Mon May 25, 2009 6:49 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Jan 05, 2009 3:20 am
Posts: 516
Clonidine works pretty well.. It takes some of it away at least. I also had Hydroxyzine (Atarax) for anxiety but this is debatable whether that works well or not.

The Clonidine will help some of the symptoms and will help you rest, so maybe see if you can get a prescription for it.

I stopped at 8mg/day back in December. I'd say the 5-8 day were the worst by far, and slowly gets better. Unfortunately, it took about a month. You're at 2 weeks at it really should be getting a little better by now but it can be different for everyone. Think inside and see if you might think its at least a LITTLE better than a few days ago.

I found the sudden mood swings (crying spells) to be the worst part. The chills lasted for it seemed like forever, at least a month. Overall, it wasn't exactly fun, but it wasn't just horrid either. For instance, I saw a movie on day 6.. Now thats unheard of from day 3 of oxy withdrawal right?

Try to distract yourself.. I found it very hard to concentrate, but do ANYTHING not to dwell on how you feel. That just makes it worse.

Otherwise, see if you can get the Clonidine. I was lucky enough (hah! lucky!) to have super high BP (its like 160/110) so I just asked for it and I was given craploads of it. Its actually not too bad of a sleep inducing drug. Watch the dry mouth though.

Jim


Top
 Profile  
 
 Post subject: i had a good experience!
PostPosted: Fri Jun 05, 2009 4:18 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed May 20, 2009 6:04 pm
Posts: 73
Hi there!

Sorry this is about 2 weeks after your message... how are you doing? I am fortunate that my experience was rather mild. I was, however, only on suboxone for a very short time, 18 days to be exact, after about 6 months on percocets (75 mg a day). I am now on day 5 and for the past 2-3 days, have had chills, aches, anxiety, moodiness, legs kicking etc... BUT, pretty bearable. I'd say about a 6 on a scale of 1-10. I feel that I had a very good mindset, which I think helped. I tried not to panic and drew on some inner strength thinking about other pain I have gotten through and that this is really no worse than a bad flu, except that it has the tag of opiate withdrawal, which makes it 100x worse. I am glad the worrst is behind me, not in front of me, and I hope you can now say the same!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Jun 05, 2009 5:44 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
I second the Clonidine suggestion. Definitely helps with the chills and the insomnia.

Good luck.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 08, 2009 12:59 pm 
Offline
Average Poster
Average Poster

Joined: Mon Jun 08, 2009 10:31 am
Posts: 16
Careful with the Clonidine, which is a blood pressure medication. If your BP is already pretty low it can cause you to faint.

Some meds help a little, but you kind of have to grunt through the opiate withdrawals after stopping Suboxone, until your body has a chance to normalize to an opiate-free state. If you have been on Suboxone for many months this will likely take a few months, but the worst of it is over in the first weeks.

Hope it goes well for you.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group